MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; PERIPHERAL IV CATHETERS

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; PERIPHERAL IV CATHETERS
Catalog Number 383592
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: rn went to start an iv, rac, good size vein approx 1 cm insertion and then the needle pierced through the catheter outside the vein.Diffusic withdrawn and thrown out.An error or event occurred that reached the patient but did not cause patient harm.Injuries or adverse event: no.Customer response on 26-feb-2026.Exact date of event was (b)(6) 2026.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 unopened physical sample submitted for evaluation.The reported issue of needle through catheter was not confirmed upon inspection of the sample.Analysis of the sample showed that the seal on the package was not open and the reported defect was not observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24497472
Report Number9610847-2026-00087
Device Sequence Number10676439
Product Code FOZ
UDI-Device Identifier00382903835928
UDI-Public(01)00382903835928(11)250924(17)280831(10)5248713
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383592
Device Lot Number5248713
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown